AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Harmonic Analysis and Operator Theory
Edited by: S. A. M. Marcantognini, G. A. Mendoza, M. D. Morán, A. Octavio, and W. O. Urbina

Contemporary Mathematics
1995; 511 pp; softcover
Volume: 189
ISBN-10: 0-8218-0304-2
ISBN-13: 978-0-8218-0304-2
List Price: US$96
Member Price: US$76.80
Order Code: CONM/189
[Add Item]

Request Permissions

This book is a collection of papers reflecting the conference held in Caracas, Venezuela, in January 1994 in celebration of Professor Mischa Cotlar's eightieth birthday. Presenting an excellent account of recent advances in harmonic analysis and operator theory and their applications, many of the contributors are world leaders in their fields. The collection covers a broad spectrum of topics, including:

  • wavelet analysis
  • Haenkel operators
  • multimeasure theory
  • the boundary behavior of the Bergman kernel
  • interpolation theory
  • Cotlar's Lemma on almost orthogonality in the context of \(L^p\) spaces and more ...

The range of topics in this volume promotes cross-pollination among the various fields covered. Such variety makes Harmonic Analysis and Operator Theory an inspiration for graduate students interested in this area of study.


Mathematicians working in harmonic analysis and operator theory and related subjects, and graduate students interested in analysis.

Table of Contents

  • V. M. Adamyan and S. E. Nechayev -- Nuclear Hankel matrices and orthogonal trigonometric polynomials
  • P. Ahern and Čučković -- An invariant submean value property and hyponormal Toeplitz operators
  • A. M. Alphonse and S. Madan -- The commutator of the ergodic Hilbert transform
  • E. Andruchow, G. Corach, and D. Stojanoff -- The homogeneous space of representations of a nuclear \(C^\ast\)-algebra
  • R. Arocena -- On the Nagy-Foias-Parrott commutant lifting theorem
  • A. Bonami and S. Grellier -- Weighted Bergman projections in domains of finite type in \(\mathbb C^2\)
  • M. Bramanti and M. C. Cerutti -- Commutators of singular integrals and fractional integrals on homogeneous spaces
  • H.-Q. Bui, M. Paluszyński, and M. Taibleson -- A note on the Besov-Lipschitz and Triebel-Lizorkin spaces
  • G. A. Cámera -- Nonlinear superposition on spaces of analytic functions
  • A. Carbery -- A version of Cotlar's lemma for \(L^p\) spaces and some applications
  • G. Christner and J. Rovnyak -- Julia operators and the Schur algorithm
  • L. d. Rosa and C. Segovia -- Weighted \(H^p\) spaces for one sided maximal functions
  • I. Dobrakov and T. V. Panchapagesan -- A direct proof of a theorem of representation of multilinear operators on \(\Pi C_0(T_i)\)
  • M. A. Dritschel -- Compact perturbations of operators on Kreĭn spaces
  • J. Duoandikoetxea -- Almost-orthogonality and weighted inequalities
  • C. Foias -- On the extension of intertwining operators
  • Y.-S. Han, M. Paluszyński, and G. Weiss -- A new atomic decomposition for the Triebel-Lizorkin spaces
  • S. Hofmann -- Commutators of parabolic singular integrals
  • S. Jaffard -- Local behavior of Riemann's function
  • B. Jawerth and M. Mitrea -- On the spectra of the higher dimensional Maxwell operators on nonsmooth domains
  • Y. Karlovich and I. Spitkovsky -- Almost periodic factorization: An analogue of Chebotarev's algorithm
  • C. E. Kenig, G. Ponce, and L. Vega -- On the IVP for the nonlinear Schrödinger equations
  • M. Kosiek -- Unitary dilations of contractive representations of \(H^\infty (\mathbb D^2)\)
  • V. G. Kravchenko, A. B. Lebre, G. S. Litvinchuk, and F. S. Teixeira -- Noether and normalization theories for a class of singular integral operators with Carleman shift and unbounded coefficients
  • T. Menárguez and F. Soria -- Estimates for generalized Poisson integrals in a half space
  • Y. Meyer -- Wavelet analysis, local Fourier analysis, and \(2\)-mircolocalization
  • M. Milman and R. Rochberg -- The role of cancellation in interpolation theory
  • F. Pelaez -- An extension of Naimark's dilation theorem to Krein spaces
  • V. V. Peller -- Approximation by analytic operator-valued functions
  • J. C. Peral -- Character sums and explicit estimates for \(L\)-functions
  • M. C. Pereyra -- On the resolvent of the dyadic paraproduct, and a nonlinear operation on \(RH_p\) weights
  • V. A. Strauss -- On an analogue of the Wold decomposition for a \(\pi\)-semi-unitary operator and its model representation
  • B. G. Walther -- Maximal estimates for oscillatory integrals with concave phase
  • G. Zhao and B. M. Schreiber -- Algebras of multilinear forms on groups
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia